# SDR SWIA200820768

- Difficulty date: December 2, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 11,610 hours, 7,322 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS 280 BULKHEAD WEB STIFFENER AT RBL 25.5 CRACKED.  REPAIRED PER SRM.
